Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Scheduled for wire needle biopsy for Atypical ductal hyperplasia, advised to used estrogen blockers till then. Suggestion?

Hi, I had a wire needle biopsy on Monday because of Atypical Ductal Hyperplasia . I should get the results tomorrow afternoon. The doctor wants to place me into a high risk management situation and is talking about Estrogen Blockers. I am very aprehensive about those and wonder if they are warrented at this stage, especially if we do not find any cancer in the pathology report. I am 52 years old and pre-menopausal.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Estrogen blockers are not indicated unless cancer is confirmed.
But,atypical hyperplasia is high risk factor for cancer.
So,in order to prevent cancer,your doctor might have told it.
But,you can take it as a precautionary measure.
Wish you good health
Answered: Sun, 25 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor